# SDR C77A20160222003

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 21,918 hours, 12,605 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,962 hours, 6,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN RT FLOOR TRACK, PN 170-03263-001, BETWEEN FRAMES 13 - 18 AT Y= +273, HAS CORROSION IN SEVERAL AREAS, X=4011 - 5323.  R & R FWD CABIN RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19665451E8 IAW EO E175-53MR-062 REV 5 WO 2025387.
